Theory of homo-heterogeneous radical reactions in a turbulent flow
Doklady Akademii Nauk, Tome 165 (1965) no. 5, pp. 1115-1118
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_165_5_a38,
author = {V. G. Levich and A. M. Brodskii},
title = {Theory of homo-heterogeneous radical reactions in a turbulent flow},
journal = {Doklady Akademii Nauk},
pages = {1115--1118},
year = {1965},
volume = {165},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_165_5_a38/}
}
V. G. Levich; A. M. Brodskii. Theory of homo-heterogeneous radical reactions in a turbulent flow. Doklady Akademii Nauk, Tome 165 (1965) no. 5, pp. 1115-1118. http://geodesic.mathdoc.fr/item/DAN_1965_165_5_a38/